# SDR CALA2017110303918

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 60,081 hours, 20,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMERGENCY EXIT  LIGHT AT FRONT LOWER EDGE OF DOOR 1R LOOSE. FOUND LIGHT ASSY BROKEN, REPLACED ASSY, OPS NORMAL REF AMM 33-51-01.
